Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Users Online: 461
CASE REPORT
Year : 2017  |  Volume : 8  |  Issue : 2  |  Page : 82-83

Unusual case of lamivudine-associated skin rashes in an HIV/AIDS patient: a case presentation


1 Department of Clinical Pharmacy, School of Pharmaceutical Sciences, University Sains (USM), Malaysia
2 Department of Infectious Diseases, General Hospital Penang, Penang, Malaysia
3 School of Pharmacy, International Medical University (IMU), Kuala Lumpur, Malaysia

Correspondence Address:
Kashif U Khan
Department of Clinical Pharmacy, School of Pharmaceutical Sciences, University Sains Malaysia, Penang 11800
Malaysia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/app.app_64_16

Rights and Permissions

In patients with human immunodeficiency virus (HIV) infection, lamivudine is used as a first-line drug for antiretroviral therapy. Lamivudine is relatively nontoxic in nature, and it can also be used during pregnancy. Herein, we describe a 43-year-old, HIV-positive female hospitalized with maculopapular, pruritic rash that appeared first on the extremities and gradually spread with systemic symptoms such as fever and myalgia after lamivudine therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1746    
    Printed29    
    Emailed0    
    PDF Downloaded18    
    Comments [Add]    
    Cited by others 1    

Recommend this journal